Dareiotis, K and Gerencsér, M (2015) On the boundedness of solutions of SPDEs. Stochastic Partial Differential Equations: Analysis and Computations, 3 (1). pp. 84-102. ISSN 2194-0401
Abstract
In this paper estimates for the L∞ -norm of solutions of parabolic SPDEs are derived. The result is obtained through iteration techniques, motivated by the work of Moser in deterministic settings. As an application of the main result, solvability of a class of semilinear SPDEs is established.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Springer Science+Business Media New York 2014. This is an author produced version of an article published in Stochastic Partial Differential Equations. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Stochastic PDEs; Moser’s iteration |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 21 Nov 2019 13:40 |
Last Modified: | 21 Nov 2019 13:47 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s40072-014-0043-5 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:153137 |